# SDR YENA200556

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 9,195 hours, 3,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder Damper
- Part number: FE240004
- Part serial: 2877
- Condition: Leaking
- Location: R1 Door
- Part time: 16,062 hours, 6,100 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER LEAKING WILL NOT HOLD NITROGEN.  REMOVED AND REPLACED R1 DOOR ASSIST CYLINDER PER AMM 52-11-14.
